# SDR 2012FA0000177

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: General aviation
- Aircraft: N613DA
- Make and model: Cirrus SR20
- Aircraft serial: 1851
- Aircraft time: 3,432 hours
- Engine: Cont IO360ES
- Engine time: 1,354 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 649101
- Condition: Split
- Location: Engine
- Part time: 1,354 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL,  NOTICED AN EXCESSIVE FUEL FLOW INDICATION AND ABORTED TAKEOFF.  ON INSPECTION OF THE DISCREPANCY THE MECHANIC WAS ABLE TO DUPLICATE THE HIGH FUEL FLOW READING.  AFTER SHUTTING DOWN THE ENGINE AND REMOVING THE ENGINE COWL, A SPLIT IN THE NR 1 CYLINDER FUEL INJECTION LINE WAS NOTED AND WAS DUMPING RAW FUEL IN THE ENGINE COMPARTMENT CAUSING THE HIGH FUEL FLOW INDICATION.
